Surveys in Mathematics and its Applications

ISSN 1842-6298 (electronic), 1843-7265 (print)
Volume 9 (2014), 117 -- 129


V. Vijayakumar, C. Ravichandran and R. Murugesu

Abstract. In this article, we study the existence of mild solutions for nonlocal Cauchy problem for fractional neutral evolution equations with infinite delay. The results are obtained by using the Banach contraction principle. Finally, an application is given to illustrate the theory.

2010 Mathematics Subject Classification: 34A08; 34K37; 34K40.
Keywords: fractional neutral evolution equations; nonlocal Cauchy problem; mild solutions; analytic semigroup; Laplace transform; probability density.

Full text


  1. B. de Andrade and J.P.C. dos Santos, Existence of solutions for a fractional neutral integro-differential equation with unbounded delay, Elect. J. Diff. Equ. 90 (2012), 1-13. MR2928627. Zbl 1261.34061.

  2. M.M. El-Borai, Semigroups and some nonlinear fractional differential equations, Appl. Math. Comput. 149 (2004) 823-831. MR2033165(2004m:26004). Zbl 1046.34079.

  3. L. Byszewski, Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. Math. Anal. Appl. 162 (1991), 494-505. MR1137634(92m:35005). Zbl 0748.34040.

  4. L. Byszewski and H. Akca, On a mild solution of a semilinear functional-differential evolution nonlocal problem, J. Appl. Math. Stochastic Anal. 10(3) (1997), 265-271. MR1468121(98i:34118). Zbl 1043.34504.

  5. R.C. Cascaval, E.C. Eckstein, C.L. Frota and J.A. Goldstein, Fractional telegraph equations, J. Math. Anal. Appl. 276 (2002), 145-159. MR1944342(2003k:35239). Zbl 1038.35142.

  6. Y.K. Chang, J.J. Nieto and W.S. Li, Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces, J. Optim. Theory Appl. 142 (2009), 267-273. MR2525790(2010h:93006). Zbl 1178.93029.

  7. J.P.C. Dos Santos and C. Cuevas, Asymptotically almost automorphic solutions of abstract fractional integro-differentail neutral equations, Appl. Math. Lett. 23 (2010), 960-965. MR2659119. Zbl 1198.45014.

  8. J.P.C. Dos Santos, C. Cuevas and B. de Andrade, Existence results for a fractional equation with state-dependent delay, Adv. Diff. Equ. 2011 (2011), 1-15. Article ID 642013. MR2780667(2012a:34197). Zbl 1216.45003.

  9. J.P.C. Dos Santos, V. Vijayakumar and R. Murugesu, Existence of mild solutions for nonlocal cauchy problem for fractional neutral integro-differential equation with unbounded delay, Commun. Math. Anal 14 (1) (2013), 59-71. MR3040881. Zbl 0622.6991.

  10. E. Hernández and H. Henr\iquez, Existence results for partial neutral functional-differential equations with unbounded delay, J. Math. Anal. Appl. 221 (2) (1998), 452-475. MR1621730(99b:34127). Zbl 0915.35110.

  11. E. Hernández, J.S. Santos, and K.A.G. Azevedo, Existence of solutions for a class of abstract differential equations with nonlocal conditions, Nonlinear Anal. 74 (2011) 2624-2634. MR2776514. Zbl 1221.47079.

  12. Y. Hino, S. Murakami and T. Naito, Functional-differential equations with infinite delay, Lecture Notes in Mathematics, 1473. Springer-Verlag, Berlin, 1991. MR1122588(92g:34088). Zbl 0732.34051.

  13. A.A. Kilbas, H.M. Srivastava and J.J. Trujillo, Theory and applications of fractional differential equations In: North-Holland Mathematics Studies, vol. 204. Elsevier Science, Amsterdam 2006. MR2218073(2007a:34002). Zbl 1092.45003.

  14. V. Lakshmikantham, S. Leela and J.V. Devi, Theory of Fractional Dynamic Systems, Scientific Publishers Cambridge, Cambridge (2009). MR0710486. Zbl 1188.37002.

  15. J.A. Machado, C. Ravichandran, M. Rivero and J.J Trujillo, Controllability results for impulsive mixed-type functional integro-differential evolution equations with nonlocal conditions, Fixed Point Theo. Appl. 66 (2013), 1-16.

  16. K.S. Miller and B. Ross, An Introduction to the Fractional Calculus and Differential Equations, Wiley, New York (1993). MR1219954 (94e:26013). Zbl 0789.26002.

  17. G.M. Mophou, Existence and uniqueness of mild solutions to impulsive fractional differential equations, Nonlinear Anal. 72 (2010), 1604-1615. MR2577561. Zbl 1187.34108.

  18. G.M. Mophou and G.M. N'Guerekata, Existence of mild solution for some fractional differential equations with nonlocal conditions, Semigroup Forum 79 (2) (2009), 322-335. MR2538728(2010i:34006). Zbl 1180.34006.

  19. G.M. N'Guerekata, A Cauchy problem for some fractional abstract differential equation with nonlocal conditions, Nonlinear Anal. TMA70 (5) (2009), 1873-1876. MR2492125(2010d:34008). Zbl 1166.34320.

  20. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, New York, 1983. MR0710486(85g:47061). Zbl 0516.47023.

  21. I. Podlubny, Fractional Differential Equations. An introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications., Academic Press, San Diego (1999). MR1658022(99m:26009). Zbl 0924.34008.

  22. C. Ravichandran and D. Baleanu, Existence results for fractional neutral functional integrodifferential evolution equations with infinite delay in Banach spaces, Adv. Diff. Equ. 2013 (1), 1-12.

  23. C. Ravichandran and J.J. Trujillo, Controllability of impulsive fractional functional integro-differential equations in Banach spaces, J. Funct. Space. Appl. 2013 (2013), 1-8, Article ID-812501.

  24. R. Sakthivel, N.I. Mahmudov and Juan. J. Nieto, Controllability for a class of fractional-order neutral evolution control systems, Appl. Math. Comput. 218 (2012), 10334-10340. MR2921786. Zbl 1245.93022.

  25. S. Sivasankaran, M. Mallika Arjunan and V. Vijayakumar, Existence of global solutions for impulsive functional differential equations with nonlocal conditions, J. Nonlinear Sci. Appl. 4(2) (2011), 102-114. MR2783836. Zbl pre05902645.

  26. V. Vijayakumar, C. Ravichandran and R. Murugesu, Nonlocal controllability of mixed Volterra-Fredholm type fractional semilinear integro-differential inclusions in Banach spaces, Dyn. Contin. Discrete Impuls. Syst., Series B: Applications & Algorithms, 20 (4) (2013), 485-502. MR3135009. Zbl 1278.34089.

  27. V. Vijayakumar, C. Ravichandran and R. Murugesu, Approximate controllability for a class of fractional neutral integro-differential inclusions with state-dependent delay, Nonlinear stud. 20 (4) (2013), 511-530. MR3154619.

  28. V. Vijayakumar, A. Selvakumar and R. Murugesu, Controllability for a class of fractional neutral integro-differential equations with unbounded delay, Appl. Math. Comput. 232 (2014), 303-312.

  29. J. Wang and Y. Zhou, Existence and controllability results for fractional semilinear differential inclusions, Nonlinear Anal. RWA, 12 (2011), 3642-3653. MR2832998. Zbl 1231.34108.

  30. J. Wang and Y. Zhou, Mittag-Leffler-Ulam stabilities of fractional evolution equations, Appl. Math. lett. 25 (2012), 723-728. MR2875807. Zbl 1246.34012.

  31. Z. Yan, Approximate controllability of partial neutral functional differential systems of fractional order with state-dependent delay, Intern. J. Cont. 85 (8) (2012), 1051-1062. MR2943689. Zbl 06252485.

  32. Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl. 59 (2010), 1063-1077. MR2579471(2011b:34239). Zbl 1189.34154.

  33. Y. Zhou and F. Jiao, Nonlocal Cauchy problem for fractional evolution equations, Nonlinear Anal. Real World Appl. 11 (2010), 4465-4475. MR2683890(2011i:34007). Zbl 1260.34017.

V. Vijayakumar C. Ravichandran
Department of Mathematics, Department of Mathematics,
Info Institute of Engineering, KPR Institute of Engineering and Technology,
Kovilpalayam, Coimbatore-641 107, Arasur, Coimbatore - 641 407,
Tamilnadu, India. Tamilnadu, India.
E-mail: E-mail:
R. Murugesu
Department of Mathematics,
SRMV College of Arts and Science,
Coimbatore - 641 020,
Tamilnadu, India.